MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 7323
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had noticed a change in the packaging of their sheath.The white plastic was a lot thinner and on the clear plastic side it was very thin and vacuum was packed around the sheath.They also felt that the sheath itself was inferior to what they had been using with and were coming off more frequently.As per sample evaluation results received on (b)(6) 2022, stated that the strong adhesive was found during sample evaluation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that there was no allegation against product.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient had noticed a change in the packaging of their sheath.The white plastic was a lot thinner and on the clear plastic side it was very thin and vacuum was packed around the sheath.They also felt that the sheath itself was inferior to what they had been using with and were coming off more frequently.As per sample evaluation results received on 07-dec-2022, stated that the strong adhesive was found during sample evaluation.Per investigator notification received on 03jan2023, stated that the tested sample was within specification and no strong adhesive was found.

Brand Name
POP-ON¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16052462
Report Number1018233-2022-09854
Device Sequence Number20397595
Product Code NNX
UDI-Device Identifier00801741071652
UDI-Public(01)00801741071652
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7323
Device Catalogue Number32303
Device Lot NumberJUGS9026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown